# SDR DALA2018012900540

- Difficulty date: January 23, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 48,229 hours, 5,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, WEB OUTBOARD FITTING WEB CRACKED AND CORRODED AT FR 78-80, Y-1447.8.  REPLACED WEB PER SRM 51-42-11-001 AND DRAWING F53470014.
